# SDR UPS00233566

- Difficulty date: August 11, 2000
- Submitted: August 14, 2000
- Operation: Air carrier
- Aircraft: N951UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19850
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Condition: Inoperative
- Location: Cabin Pressure
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

INSPECTION TYPE:N/A AIR TURNBACK - CABIN CLIMBING UNCONTROLLABLE WITH EITHER AUTO OR MANUAL PRESS TROLLER.  DEFER CABIN PRESSURE CONTROL SYS AUTO/MAN MODES PER MEL 21-16-1-3.
